Type
Article
Titre
Dilatation Bootstrap : a methodology for constructing confidence regions with partially identified models
Dans
Journal of Econometrics
Auteur(s)
GALICHON Alfred - Département d'économie (Auteur)
HENRY Marc - Départment de sciences économiques (Auteur)
Éditeur
NL : Elsevier
Volume
177
Numéro
1
Pages
109 - 115 p.
Notes
In press (accepted manuscript).
ISSN
03044076
Mots clés
Partial identification, Dilation bootstrap, Quantile process, Optimal matching
Résumé
EN
We propose a methodology for constructing confidence regions with partially identified models of general form. The region is obtained by inverting a test of internal consistency of the econometric structure. We develop a dilation bootstrap methodology to deal with sampling uncertainty without reference to the hypothesized economic structure. It requires bootstrapping the quantile process for univariate data and a novel generalization of the latter to higher dimensions. Once the dilation is chosen to control the confidence level, the unknown true distribution of the observed data can be replaced by the known empirical distribution and confidence regions can then be obtained as in Galichon and Henry (2011) and Beresteanu, Molchanov and Molinari (2011).

CITATION BIBLIOGRAPHIQUE
EXPORT